MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory

BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory
Model Number M00550350
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was being prepared to be used in the airway during an electronic bronchoscopic dilatation of trachea procedure for stenosis performed on (b)(6) 2026.During the preparation, the balloon leaked air and water.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in a pulmonary anatomy location.

Brand Name
CRE Pulmonary
Common Device Name
bronchoscope accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50280336
Report Number3005099803-2026-03355
Device Sequence Number10329076
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public(01)08714729456230(17)280505(10)36447184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0036447184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight167 LB